RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2016, Volume 13, Pages 305–317 (Mi semr674)  

This article is cited in 2 scientific papers (total in 2 papers)

Probability theory and mathematical statistics

On the number of characters matchings in discrete random sequence controlled by Markov chain

N. M. Mezhennaya

Bauman Moscow State Technical University, ul. Baumanskaya 2-ya, 5/1, 105005, Moscow, Russia

Abstract: The present paper is devoted to studying the properties of the number of pairs of characters matchings in discrete random sequence controlled by Markov chain with finite number of states. Alongside with the random variable we also consider the number of characters which appears in a random sequence exactly $k$ times, $k=0,1,2$. We derive the estimators for total variation distance between distributions of the considered random variables and Poisson distribution. This results allow to develop Poisson and normal limit theorems.

Keywords: pairs of characters matchings, placing of particles, Poisson limit theorem, normal limit theorem.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.2640.2014


DOI: https://doi.org/10.17377/semi.2016.13.025

Full text: PDF file (172 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.214.5
MSC: 60F05
Received January 27, 2016, published May 6, 2016

Citation: N. M. Mezhennaya, “On the number of characters matchings in discrete random sequence controlled by Markov chain”, Sib. Èlektron. Mat. Izv., 13 (2016), 305–317

Citation in format AMSBIB
\Bibitem{Mez16}
\by N.~M.~Mezhennaya
\paper On the number of characters matchings in discrete random sequence controlled by Markov chain
\jour Sib. \`Elektron. Mat. Izv.
\yr 2016
\vol 13
\pages 305--317
\mathnet{http://mi.mathnet.ru/semr674}
\crossref{https://doi.org/10.17377/semi.2016.13.025}


Linking options:
  • http://mi.mathnet.ru/eng/semr674
  • http://mi.mathnet.ru/eng/semr/v13/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Mezhennaya, “O predelnom raspredelenii chisla serii v polinomialnoi posledovatelnosti, upravlyaemoi tsepyu Markova”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:3 (2016), 324–335  mathnet  crossref  mathscinet  elib
    2. N. M. Mezhennaya, “Otsenka dlya raspredeleniya chisel serii v sluchainoi posledovatelnosti, upravlyaemoi statsionarnoi tsepyu Markova”, PDM, 2017, no. 35, 14–28  mathnet  crossref
  • Number of views:
    This page:84
    Full text:17
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019